# SDR UHLA2012102300346

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 17,758 hours, 11,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Gouged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EVAC SLIDE FLOOR FITTING GOUGED AT L2 DOOR.  REMOVED AND REPLACED FWD EVAC FLOOR FITTING AT L2 DOOR IAW EMB 170 AMM.
